Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the restriction of the Hermitian Eisenstein series and its applications


Authors: Shoyu Nagaoka and Yoshitugu Nakamura
Journal: Proc. Amer. Math. Soc. 139 (2011), 1291-1298
MSC (2010): Primary 11F55; Secondary 11F46
Published electronically: September 2, 2010
MathSciNet review: 2748422
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a simple construction of a Siegel cusp form obtained by taking the difference between the Siegel Eisenstein series and the restricted Hermitian Eisenstein series. In addition, we present applications of the Siegel cusp form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F55, 11F46

Retrieve articles in all journals with MSC (2010): 11F55, 11F46


Additional Information

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: nagaoka@math.kindai.ac.jp

Yoshitugu Nakamura
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: yoshi-nakamura@math.kindai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10562-2
PII: S 0002-9939(2010)10562-2
Keywords: Siegel modular forms, Hermitian modular forms.
Received by editor(s): December 22, 2009
Received by editor(s) in revised form: April 16, 2010, and April 28, 2010
Published electronically: September 2, 2010
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.